# SDR YV3R2020111400385

- Difficulty date: November 9, 2020
- Submitted: November 14, 2020
- Operation: General aviation
- Aircraft: N3092X
- Make and model: Robsin R22BETAII
- Aircraft serial: 4043
- Aircraft time: 7,018 hours
- Engine: Lyc O360J2A
- System (JASC): 6300 · Main Rotor Drive System
- Part: Actuator
- Part number: A0511
- Part serial: 3138
- Condition: Defective
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED ACTUATOR ASSEMBLY P/N: A051-1 WILL NOT ENGAGE WHEN SELECTED WITH SWITCH.
